# SDR ASOA2013013102943

- Difficulty date: January 18, 2013
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 10,170 hours, 6,689 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD FLANGE OF FRAME AT FS 310, STR 26L TO 26R.  REMOVED CORROSION ON FWD FLANGE OF FRAME FS 310, STR 26L-26R IAW SRM 51-42-06-001-001 AND 51-21-06-001-001.  RECEIVED AND COMPLIED WITH REO 690-53-21-423.
